# SDR DALA201912227477

- Difficulty date: December 17, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 74,794 hours, 55,306 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB DUE TO UNABLE TO PRESSURIZE.  FOUND LEFT ACM SEIZED AND REPLACED IT.
